MathSciNet Relay Station
MathSciNet bibliographic data
MR1252069 19D55 (17A30 17B55 18G60)
Loday, Jean-Louis Une version non commutative des algèbres de Lie: les algèbres de Leibniz. (French) [A noncommutative version of Lie algebras: the Leibniz algebras] Enseign. Math. (2) 39 (1993), no. 3-4, 269–293.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement